The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

PREGABALIN (Lyrica)
(1 viewing) (1) Guest

TOPIC: PREGABALIN (Lyrica)

Re: PREGABALIN (Lyrica) 8 years ago #867

  • kev
  • OFFLINE
  • Expert Boarder
  • Posts: 117
  • Karma: 0
I also echo Helen warning about the contrast dye in the mri you are to have, if you do indeed have AA the dye has a good possibility or worsening your AA. Doc Sarah will know more than me but from what i have read even the modern dye agents they put in are BAD news for an AA sufferer!

Re: PREGABALIN (Lyrica) 8 years ago #869

Hi Kev & Helen

I've already had the mri and the dye was injected my arm not my spine, is that still dangerous? They said they needed to see how much clumping there was.
Marie

Re: PREGABALIN (Lyrica) 8 years ago #870

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 178
  • Karma: 1
Hi Marie
All I would advise is don't have it again. My local Radiographer explained that its not necessary for the MRI (I've been injected with it twice because I wasn't any the wiser). It's difficult for the body to remove and can cause harm. Be careful with any drug offered that you don't get a leaflet with explaining all the risks and possible side effects!
Best wishes Helen

Re: PREGABALIN (Lyrica) 8 years ago #871

Hi Helen

Do you know, it never occurred to me to even ask about the injuection because I had already been diagnosed with AA prior to the MRI in Jan 2008? The neurologist who requested it had just diagnosed AA but wanted to check c4/5 & c5/6 because I was having symptoms in my neck, hands and arms. We had also discussed my having had so many esi's over the years and possible toxic causes of AA. I stupidly assumed that under those circumstances no further risks would be taken. I can't believe this. Even when they know they've damaged you, they are happy to damage you again - what is wrong with these people? I am thoroughly disgusted. Thanks very much for the warning.
Marie

Re:PREGABALIN (Lyrica) 7 years, 6 months ago #903

  • Martine
  • OFFLINE
  • Fresh Boarder
  • Posts: 1
  • Karma: 0
Hi, I am new to this site. Have arachnoiditis since a myelogram then surgery in 1980. I have been seen at the Pain management clinic and was prescribed Pregabalin. I must say that nobody ever tells you how these drugs COULD affect you! I have recently come off it with the help of my GP, as I was like a zombie!! I didn't know WHO I was any more, and had trouble recalling simple words. Since being off it now for a couple of months my memory, mood and persona have improved dramatically. I remain on Tramadol 400mgs a day, to which unfortunately I am totally dependent, but which don't completely resolve the symptoms of pain, especially the low back pain and nerve pain elsewhere. I am loath to take anything else, as I do not want to get addicted to anything else, nor do I wish to experience further side effects. Ah well, tomorrow's another day!

Re:PREGABALIN (Lyrica) 7 years, 6 months ago #904

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 178
  • Karma: 1
Hi Martine
Sorry to hear of your experience with Pregabalin. I had the same problems and couldn't tolerate even a very low dose. Doctors are very keen for you to try these drugs but just reading the side effects is enough to put you off. I'm always being told that I don't persevere long enough, but I think the longer you've had A the more sensitive you are anyway!
Take care Helen
Time to create page: 0.19 seconds